Instant relief from heartburn and indigestion.
Suitable for Adults and Children 12 years & over
Active Ingredients: sodium alginate 500 mg and potassium bicarbonate 100 mg
Looking for relief from heartburn and acid indigestion? Try Gaviscon Advance tablets! These fast-acting tablets provide soothing relief from the pain and discomfort associated with these conditions. Plus, they belong to a group of medicines called reflux suppressants, which work to form a protective layer on top of the stomach contents and prevent acid escape. Get quick relief with Gaviscon Advance!
It offers fast soothing relief from heartburn, indigestion & reflux acid. which can happen after meals.
Gaviscon Advance Tablets are a refreshing new way to ease heartburn and indigestion. The ingredients in these tablets work together by forming an outer layer that protects the stomach from excess acid, thus preventing irritation of food pipe or lining nearby with their high levels for both relief and soothing properties
Indigestion: Indigestion is a problem that lots of people deal with at some point. You’ll experience it after eating or drinking, when excess stomach acid irritates your oesophagus and causes uncomfortable symptoms including:
Heartburn ( also called acid reflux): Heartburn is a burning feeling in the chest caused by stomach acid travelling up towards the throat (acid reflux). If it keeps happening, it’s called gastro-oesophageal reflux disease (GORD).
Gaviscon Advance is suitable for you if you are pregnant or breastfeeding and it’s lower in sodium. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.
After using Gaviscon Advance Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
The price of Gaviscon Advance Tablets is £4.69
You can buy Gaviscon Advance Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.
This medicine is available to buy over the counter. You do not need a prescription to buy Gaviscon Advance Tablets but you might be asked some questions about your medical health when you add it to your basket.
Take 1 – 2 Gaviscon Advance Tablets up to 4 times a day, after meals and at bedtime.
Chew the tablets thoroughly before swallowing.
Do not take more than 8 tablets a day.
If your symptoms haven’t improved after 7 days, speak to your doctor.
Children under 12 years: Should only be taken on medical advice.
If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.
Gaviscon Advance Tablets should not be given to children under the age of 12, unless advised to do so by your doctor.
Do not take these tablets if you’re allergic to sodium alginate, potassium bicarbonate, or any of the other listed ingredients.
These tablets contain sodium (salt), potassium, and calcium, so be sure to speak to your doctor or pharmacist before taking this product if you are on a low sodium, potassium, or calcium diet.
This product contains aspartame, which is a source of phenylalanine, keep this in mind if you suffer with phenylketonuria.
Before using Gaviscon Advance Mint Chewable Tablets:
Do not take this product if:
• You know you are allergic to any of the ingredients as very rarely
difficulty in breathing and skin rashes have occurred (see further
information for a full list of ingredients).
Take special care before treatment with Gaviscon Advance Mint
This medicine contains calcium (1.0 mmol per tablet dose).
This medicine contains 1.01 mmol (39.43 mg) potassium per tablet.
To be taken into consideration by patients with reduced kidney
function or patients on a controlled potassium diet.
This medicine contains 53.22 mg sodium (main component of
cooking/table salt) in each tablet. This is equivalent to 2.7 % of the
recommended maximum daily dietary intake of sodium for an adult).
• If you have been advised to follow a diet restricted in any of these
salts please consult your doctor before taking this product.
• The maximum recommended daily dose of this medicinal product
contains 425.76 mg sodium (found in table salt). This is equivalent to 21.28 % of the adult recommended maximum daily dietary intake
• Talk to your pharmacist or doctor if you need Gaviscon Advance
Mint Chewable Tablets on a daily basis for a prolonged period of
time, especially if you have been advised to have a low salt diet.
This product contains 4.5 mg of aspartame (E951) in each tablet.
Aspartame is a source of phenylalanine. It may be harmful if you have
phenylketonuria (PKU), a rare genetic disorder in which
phenylalanine builds up because the body cannot remove it properly.
Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently
taken any other medicines, including medicines obtained without
prescription. Wait at least 2 hours between taking this medicine and other medicines such as tetracyclines, fluoroquinolones (types of antibiotics), iron salts, thyroid hormones, chloroquine (a medication used to prevent malaria), bisphosphonates (a medication used to treat osteoporosis) and estramustine (a medication to treat prostate cancer).
Pregnancy and breast-feeding:
You can take this product if you are pregnant or breast- feeding. As with all medicines, the treatment duration should be limited as much as possible.
Like all medications, Gaviscon Advance Tablets can have side effects, although not everyone will experience them. If you experience any of the following side effects, you may be experiencing an allergic reaction and should stop use and seek immediate medical help:
If you experience any other side effects while taking this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.
Each tablet contains sodium alginate 500 mg and potassium
bicarbonate 100 mg as the active ingredients.
The other ingredients are sodium, mannitol (E421), calcium carbonate, macrogol 20,000, magnesium stearate, aspartame (E951), mint flavour, acesulfame potassium, copovidone.
These tablets do not contain sugar or gluten
Do not use after the expiry date (EXP month/year) shown on the pack.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 30°C. Store in the original package.
Please read before using the product
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Treatment of moderate to severe atopic dermatitisLearn More
Treatment of moderate to severe atopic dermatitisLearn More
Movelat Relief Gel is for local relief of pain and inflammation caused by: